CureZone   Log On   Join
MMS stinks (smells bad) - should I just go for a "killer" dose so I can quit?
 
sonicwind Views: 1,531
Published: 11 years ago
 

MMS stinks (smells bad) - should I just go for a "killer" dose so I can quit?


I've been using Miracle-Mineral-Supplement for 2 weeks now for treating Hepatitis C. I initially used distilled water as the dilutant and found it very foul. Eventually I switched to apple juice, and it is much better. I've been hovering around 13 drops as going over I've gotten somewhat nauseous. But I also can smell it in me all the time and I'm getting tired of it. I'm thinking about just doing a 30 drop dose this weekend and dealing with any side effects and then dropping it or at least cutting back to maintenance dose of 6 drops per day, and then checking the Hep C load. Because I can't see working up to 15 drops 3 times per day and staying there 2 weeks as has been suggested. I'd appreciate any one else's experience on this. Do you find it foul? How many weeks are you taking higher doses?

I'm also doubtful about the statement that nausea always means it's working. Couldn't it also mean that your stomach doesn't like this non-food product you are putting in it? I've been hovering at 12-13 drops per day, and it always causes very slight periodic nausea. Am I really expected to take this for 2 months until I can work up to 15 drops 3 times per day for 2 weeks?

Thanks.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.734 sec, (1)